MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number C2TR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had a pocket infection.The cardiac resynchronization therapy pacemaker (crt-p) was removed and the leads were partially removed.A leadless pacemaker was implanted.No further patient complications have been reported as a result of this event.

Brand Name
SYNCRA CRT-P
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key12488276
Report Number9614453-2021-03573
Device Sequence Number19854380
Product Code NVZ
UDI-Device Identifier00613994753304
UDI-Public00613994753304
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/14/2013
Device Model NumberC2TR01
Device Catalogue NumberC2TR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-60 X3
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR